# SDR TWAA0010401

- Difficulty date: July 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 76,216 hours, 80,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ABOVE THE AFT FLIGHT ATTENDANT SEAT WAS INOPERATIVE.  REPLACED THE BULB.  CHECK-C 3-29-00 MCI.  ---CLOSED---
